# SDR UPS202839

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 1140-1145
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE FOUND CORROSION ON TWO HOLES THROUGH LT SHEAR WEB AT BS 1140 TO 1145, LBL 30, AS SEEN FROM BELOW.  INSTALLED REPAIR PER SRM 51-40-2 AND 51-30-2.
